# SDR UPS09554699

- Difficulty date: January 29, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 5 SLAT T/E WEDGE HAS 2  DENTS OUT OF LIMITS DUE TO PROXIMITY 69.0 INCHES FROM OTBD END, 1.6 INCH FROM T/E, 1.7 INCH DIA.  REMOVED TOPCOAT TO PREP FOR BOND DOUBLER IAW SRM 57-43-02/51-70-10 REPAIR NR 2 E(C) PG 203 FIG 201.  CLEANED/PREP AREA FOR BOND IAW SRM 57-43-02/51-70-10 REPAIR NR 2 E(C) PG 203, FIG 201.  FABRICATED DOUBLER 2024T3, (BATCH NR 0001391211, PO NR MST00025129) IAW SRM 57-43-02/SRM 51-71-10, REPAIR NR 2, E(C) PG 203, FIG 201.  PREP MATING SURF BOEGEL (BTCH NR 0001489157 PO NR MST0026211).
